The mathematical tourist

Ian Stewart, I. Hargittai, Dirk Huylebrouck

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)52-56
Number of pages5
JournalThe Mathematical Intelligencer
Volume18
Issue number3
DOIs
Publication statusPublished - Sep 1996

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The mathematical tourist. / Stewart, Ian; Hargittai, I.; Huylebrouck, Dirk.

In: The Mathematical Intelligencer, Vol. 18, No. 3, 09.1996, p. 52-56.

Research output: Contribution to journalArticle

Stewart, Ian ; Hargittai, I. ; Huylebrouck, Dirk. / The mathematical tourist. In: The Mathematical Intelligencer. 1996 ; Vol. 18, No. 3. pp. 52-56.
@article{f33a47a4f95d4594a8111fb38e14fbe7,
title = "The mathematical tourist",
author = "Ian Stewart and I. Hargittai and Dirk Huylebrouck",
year = "1996",
month = "9",
doi = "10.1007/BF03024311",
language = "English",
volume = "18",
pages = "52--56",
journal = "Mathematical Intelligencer",
issn = "0343-6993",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - The mathematical tourist

AU - Stewart, Ian

AU - Hargittai, I.

AU - Huylebrouck, Dirk

PY - 1996/9

Y1 - 1996/9

UR - http://www.scopus.com/inward/record.url?scp=65749309493&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=65749309493&partnerID=8YFLogxK

U2 - 10.1007/BF03024311

DO - 10.1007/BF03024311

M3 - Article

VL - 18

SP - 52

EP - 56

JO - Mathematical Intelligencer

JF - Mathematical Intelligencer

SN - 0343-6993

IS - 3

ER -